IJPAM: Volume 48, No. 2 (2008)

NEW EXACT TRAVELLING WAVE SOLUTIONS FOR
THE MODIFIED BEJAMIN-BONA-MAHONEY EQUATION

Qingxia Zhao
Department of Mathematics
Qufu Normal University
Shan Dong, Rizhao, 276826, P.R. CHINA
e-mail: zqxlxf@126.com


Abstract.In this paper, a new general algebraic method is presented to construct exact solutions for nonlinear evolution equations. The efficiency of the method can be demonstrated on the modified Bejamin-Bona-Mahoney equation. The method can be applied to other nonlinear evolution equations in mathematical physics.

Received: September 14, 2008

AMS Subject Classification: 02A30

Key Words and Phrases: exact solution, modified Bejamin-Bona-Mahoney equation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 48
Issue: 2